# SDR AALA972220

- Difficulty date: November 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N884AA
- Make and model: Boeing 727223
- Aircraft serial: 21523
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 650
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - STATION 650, STRINGER 27R DEEP CORROSION IN CENTER OF STRINGER, NEXT TO RIVET.  INSTALLED 'U' CHANNEL INSIDE STRINGER PER SRM 53-10-3, AFTER REMOVAL, TREATED AND PRIMED OF CORROSION.  (M)
